# SDR SWAA2013041714937

- Difficulty date: March 26, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED AT BS 270, BETWEEN LBL 12 - RBL 12L.  REMOVED AND REPLACED ANGLE PER SRM.
